# SDR SWAA2022031676257

- Difficulty date: February 21, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-30 AFT PIT. LH 'Z-ANGLE' CORRODED ON UPPER SURFACE BETWEEN STATIONS 727F-807. / FOUND Z-ANGLE TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL# 36306 DUE 14JUN22;[05] CHANGED TO OUT OF LIMITS & UPGRADED TO MAJOR REPAIR; LEVEL 2.;[06] VERIFIED STEP 5;[07] VERIFIED NEW MATERIAL AS P/N BAC1496-377-7075T6 ATAG# A93219 IAW SRM 53-00-53-2R-5 REPAIR 5;[08] VERIFIED STEP 4 AND 7 C/W;[09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5 TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41-370-803 AND 51-21-72-370-801;[14] OK TO INSTALL 2 EA FLOOR SPLICES AND 2 EA REPAIR SPLICES.;[15] INSTALLED 2 E/A FLOOR SPLICES AND 2 E/A REPAIR SPLICES IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5;[16] APPLIED CIC TO LOWER SIDE OF NEW ZEE ANGLE IAW AMM 51-21-91-620-802;[17] VERIFIED STEPS 15 AND 16.;[18] OK TO INSTALL REPAIR PARTS TO AIRCRAFT;[19] OUT OF SEQUENCE: REMOVED OUT OF LIMITS SECTION OF Z ANGLE FROM STA 727G+10' TO 807+10' IAW B737 SRM 53-00-53-2R-5;[20] INSTALLED Z-ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[21] VERIFIED ITEM 20;[22] VERIFIED STEPS 19 THRU 21;APPLIED CIC ON Z-ANGLE REPAIR PARTS IAW AMM 51-21-91-620-802;[
